2016 International Symposium on Nanofluid Heat and Mass Transfer in Textile Engineering and 5th International Symposium on Nonlinear Dynamics


Journal: Nonlinear Science Letters A
(ISSN 2519-9072(Online), ISSN 2076-2275 (Print))          Vol. 1 No. 3
Optimal Homotopy Perturbation Method for Strongly Nonlinear Differential Equations
Vasile Marinca1,2, Nicolae Herişanu1,2
1. Politehnica University of Timişoara, Bd.Mihai Viteazu, nr.1, 300222 Timişoara, Romania
2. Center for Advanced and Fundamental Technical Research, Romanian Academy, Timisoara Branch, Bd. M.Viteazu, nr.24, 300222 Timişoara, Romania, E-mail: vmarinca@mec.upt.ro, herisanu@mec.upt.ro
Abstract: A new analytical technique called the Optimal Homotopy Perturbation Method (OHPM) is introduced for solving strongly nonlinear differential equations that combines the He’s Homotopy Perturbation Method (HPM) and the method of least squares to optimally identify the unknown constants of the series solutions. OHPM is highly efficient and it controls the convergence of the approximation series. One example is given which shows the exceptionally good agreement between the analytical and exact solutions of a strongly nonlinear problem.

Keywords: Homotopy Perturbation Method (HPM); Optimal Homotopy Perturbation Method (OHPM); strongly nonlinear differential equations.

Biographical Notes:

Contents:

Copyright © 2009 Asian Academic Publisher Limited. All rights reserved. Email: AsianAcademicPublisher@gmail.com
Baidu |  Google |  Elsevier |  CPS |  LaTeX |  AMS |  IEEE |  Yahoo |  SZU
You are the 829209th visitor.